# SDR 0200495528

- Difficulty date: February 16, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 48,894 hours, 20,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Rt Wheel Well
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, CREW RECEIVED EICAS MESSAGE "L HYD QTY" AND "RSVR" LIGHT ON LEFT SYSTEM. QUANTITY WAS VERIFIED AS DECREASING. LATER, "L HYD SYS PRESS" EICAS MESSAGE APPEARED AND CONFIRMED. CREW FOLLOWED ALL CHECKLISTS AND DECLARED AN EMERGENCY. FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RIGHT GEAR ACTUATOR LINE LEAKING.  REPLACED THE LINE. LEAK AND OPERATIONAL CHECK OK.
